Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sinus, asthma, acid reflux. Fever, white color on tongue, thirsty. Taking Keflex, Albuterol inhaler, Famotidine. Treatment?

Hi, I m a 22yr old male. I exercise pretty rugularly. I feel like I have a low fever. I have a white color on the back and mid part of my tongue and a salty taste in my mouth. I have been kinda thirsty and not too hungry the last couple of days. I was taking Keflex for sinus/ allergy trouble, which I ve had a lot of ever since I can remember. Oh, I have asthma and take an Albuterol inhaler . I also take Famotidine for acid reflux . A lot of problems, I know. I hope I have given enough info.
Asked On : Sun, 12 Aug 2012
Answers:  2 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
hello and welcome to HCM forum,
according to the medical history presented by you it seems you had an upper respiratory tract infection couple of days back, as you were on keflex.
i would like to inform you that excessive thirst is due to dryness caused following to throat infection, and the salty taste is due to the acid reflux.
also, white color patches which are present over your tongue are due to inability to maintain your oral hygiene as you were down with fever and sore throat, kindly use a soft bristle brush to clean your tongue, do not apply excessive pressure.
you can also use a mouth wash (twice/day) ,
I would recommend you to drink sufficient water and include vitamin C in your diet to boost your immunity. i hope i answered your query,
i wish you good health,
take care.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Dentist, Prosthodontics Dr. Shivangi Gajwani Jain's  Response
What i understand after reading your symptoms is that you may have developed a fungal infection like candidiasis which if not being treated maybe, is manifesting itself in the form of low fever. Candidiasis is seen as soft white fungal patches, which you have already mentioned. Many medications though necessary and prescribed by doctors in long run may end up reducing body's normal resistance to milder bacteria, viruses and fungi. therefore they (your current medicines)need to be monitored at a regular interval.
I would strongly suggest you to meet your doctor and after confirming the diagnosis he may put you on antifungal drugs if required. Till you visit the doctor you can start using an antifungal mouthwash twice daily along with warm saline gargles 3-4 times / day to stem the infection.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor